# SDR SWAA012684

- Difficulty date: September 29, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 54,396 hours, 37,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 684568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND INTERCOSTAL CRACKED AT BS 178, LBL 24 & WL 207.                           REPAIRED INTERCOSTAL PER SRM.
